MAUDE Adverse Event Report: STIMWAVE TECHNOLOGIES INC. STIMQ NEUROSTIMULATOR; PERIPHERAL NERVE STIMULATOR

STIMWAVE TECHNOLOGIES INC. STIMQ NEUROSTIMULATOR; PERIPHERAL NERVE STIMULATOR
Model Number FR41-TRL-B0
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/28/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The stimulator was explanted on (b)(6) 2021, and disposed of on-site.No complications or infection was evident or anticipated.Patient-reported receiving effective therapy before the end of the trial period when the device was explanted.The stimwave quality director interviewed the clinical representative.During the interview, the following information was learned: the clinical representative did not notice the expiration date.The surgical issue questionnaire was not reviewed since the complaint was submitted by stimwave quality, and the questions were answered based on the ifu.A stimwave representative conducted a review of sterilization and packaging records for the respective product lot; stimwave has confirmed that the product was delivered sterile, validated sterilization parameters were used, and sterile barriers were verified to be intact following packaging.The stimulator is used to treat pain.The cause of implanting an expired product is user error- clinical representative due to not adhering to product handling and ordering procedure 50-128 rev 4.
 
Event or Problem Description
The device was implanted after the device's expiration date.

Brand Name
STIMQ NEUROSTIMULATOR
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
STIMWAVE TECHNOLOGIES INC.
1310 park central boulevard s.
pompano beach FL 33064
MDR Report Key12257341
Report Number3010676138-2021-00162
Device Sequence Number17309438
Product Code GZF
UDI-Device Identifier00818225020587
UDI-Public010081822502058717210201
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/01/2021
Device Model NumberFR41-TRL-B0
Device Lot NumberSWO190227
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2021
Initial Report FDA Received Date08/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;